MAUDE Adverse Event Report: HeartWare, Inc. HeartWare Ventricular Assist System - Controller; VENTRICULAR (ASSISST) BYPASS

HeartWare, Inc. HeartWare Ventricular Assist System - Controller; VENTRICULAR (ASSISST) BYPASS
Model Number 1420
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2026
Type of Reportable Event Malfunction

Brand Name
HeartWare Ventricular Assist System - Controller
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HeartWare, Inc.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer (Section G)
HeartWare, Inc.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50952780
Report Number3007042319-2026-01473
Device Sequence Number21439749
Product Code DSQ
UDI-Device Identifier00888707007658
UDI-Public(01)00888707007658(17)220331
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model Number1420
Device Catalogue Number1420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown